MAUDE Adverse Event Report: DATUM DENTAL LTD. OSSIX Bone 5*5*10 (0.25 cc); Bone Grafting Material, Animal Source

DATUM DENTAL LTD. OSSIX Bone 5*5*10 (0.25 cc); Bone Grafting Material, Animal Source
Catalog Number OXB0250
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Pain (1994); Discomfort (2330); Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Section h6 was done based on the information provided by the reporter and our experience in the investigation of complaints.The product return is requested and it will be evaluated after receipt.Additional information has been requested.Should additional information become available, a follow-up report will be submitted.Trend is tracked and monitored.
 
Event or Problem Description
A doctor used the ossix bone which resulted in an adverse reaction as follow: "adverse reaction.Infected extraction site.They used ossix bone and ptf nonresorbable membrane (not sure if that is ours or not), and nonresorbable suture.The patient has pain and is itchy.May have used a cbd product for pain.".

Common Device Name
Bone Grafting Material, Animal Source
Manufacturer (Section D)
DATUM DENTAL LTD.
38 hayarkon st.
yavne central 81227 41
IS  8122741
Manufacturer (Section G)
DATUM DENTAL LTD.
38 hayarkon st.
yavne central 81227 41
IS   8122741
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
+1(717)845-7511
MDR Report Key50087029
Report Number3027602316-2026-00032
Device Sequence Number21332619
Product Code NPM
UDI-Device Identifier07290015477222
UDI-Public07290015477222
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K163714
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberOXB0250
Device Lot NumberOB50000418
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown